# SDR DL73E002263

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 35,829 hours, 30,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND CRACKED AT WL 195 AND LBL AND RBL 5.7.  THE DAMAGE WAS REPAIRED AT MV PER ERA 396422-14AD SIMILIAR TO THAT OF S/B 737-53A1173.
